| Model Number |
04.038.290S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Code (b)(4) used to capture required surgical intervention and device removal.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent revision surgery on (b)(6) 2018 to remove a trochanteric femoral nail (tfn) advanced system short nail and a tfna helical blade.The patient was revised to a total hip replacement.The reason for the revision surgery is unknown.Surgical outcome is unknown.No patient consequence was reported.This report is for a tfna helical blade 90mm sterile.This is report 2 of 2 for (b)(4).
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient outcome was stable.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Concomitant device: screw (part: unknown, lot: unknown, quantity: unknown).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part: 04.038.290s; lot: h257211; date of manufacture: january 18, 2017; place of manufacture: elmira; part expiration date: december 31, 2026; nonconformance noted: n/a description of device history record (dhr) review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna helical blade 90mm sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent revision surgery on august 16, 2018 to remove a trochanteric femoral nail (tfn) advanced system short nail, a tfna helical blade, and an unknown screw.The patient was revised to a total hip replacement.The reason for the revision surgery is unknown.Surgical outcome is unknown.Patient outcome was stable.This report is for a tfna helical blade 90mm sterile.This is report 2 of 3 for (b)(4).